# SDR CALA2016040795254

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STATION 1175, STRINGER 39R, RBL 7 AFT CARGO.  FABRICATED & INSTALLED SHEAR TIE IAW DWGS 146T1205, 140T2102, AMM 51-20-99, 51-21-10, SRM 51-20-02, 53-60-07, 51-20-01, 51-40-02, 53-00-07, 51-30-01, 51-40-05, 51-20-05 & 53-60-01.
